# SDR LSI2002F00000

- Difficulty date: February 4, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N8530B
- Make and model: Bell 212
- Aircraft serial: 30702
- Engine: Pwa PT6T3
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 30325725
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE OF THE ENGINE FUEL CONTROL AIR SUPPLY SYSTEM, THE P3 WAS REMOVED FOR INSPECTION AND FOUND TO BE IN TWO PIECES.  THE METAL END CAPS ARE NORMALLY WELDED TO METAL SCREEN.  THIS PMA FILTER WAS BONDED TOGETHER.  THE BOND MATERIAL WAS SO BRITTLE FROM THE HEAT, IT JUST CRUMPLED OFF THE FILTER. PART REMOVED AND REPLACED.
